您当前的位置:
首页 >
文章列表页 >
Estimates of Mean and Variance for Two Types of Truncated Random Variables
更新时间:2026-07-10
    • Estimates of Mean and Variance for Two Types of Truncated Random Variables

    • Vol. 15, Issue 6, Pages: 74-77(2010)
    • CLC: O211.5
    • Published:2010

    移动端阅览

  • ZHANG Yin-long, LIU Guo-qing, WANG Min-hui. Estimates of Mean and Variance for Two Types of Truncated Random Variables[J]. 2010, 15(6): 74-77. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1615

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Performance Study of Cavitation Unit with Internalbore at Variable Rotational Speeds
Domainadaptive Person Re-identification Based on Style Transfer and Pseudo Label Refinement
Cooperative Optimal Scheduling Strategy of Agent Reinforcement Learning based on Source-load Characteristic Analysis
Health Prediction of Electric Meter Calibration Lines by Combining Memory Network and Attention
The Effect of Temperature on the Impact Performance of the Down Blade in Rapid Rescue Scissor

Related Author

No data

Related Institution

No data
0